A latent class model for bivariate binary responses from twins

Smith, Peter W. F., McDonald, John W., Jokinen, Jukka, Ekholm, Anders . Journal of the Royal Statistical Society: Series C (Applied Statistics) 2012. 61 (3) :493-514

Locate this article in:

Bibtex

@article{CIS-449383,
  Author = {Smith, Peter W. F. and McDonald, John W. and Jokinen, Jukka and Ekholm, Anders},
  Title = {A latent class model for bivariate binary responses from twins},
  Journal = {Journal of the Royal Statistical Society: Series C (Applied Statistics)},
  Volume = {61},
  Number = {3},
  Year = {2012},
  Pages = {493--514},
  Keywords = {}
}

Similar articles